# SDR SWAA2016061452821

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 39,961 hours, 23,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3302
- Part serial: BNG5972
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  R & R SLIDE IAW MAINTENANCE.
